# SDR AALA20040463

- Difficulty date: April 14, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY ESCAPE PATH LIGHTING AT 37H INOPERATIVE.  FOUND PUSH BACK PIN AT CONNECTOR NEXT TO SIDEWALL.  RESECURED PINS FOR EMERGENCY ESCAPE PATH LIGHTING AT 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
